# SDR CALA2022101002761

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 86,648 hours, 21,318 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE. ALT  LE AND TE FLAPS USED AND FLAP ISLN VAL MESSAGE APPEARED AT 20 DEGREE FLAP. REPLACED FSEU 1. NO HELP. RAN FLAPS UP AND DOWN HYDRAULICALLY AND FOUND STATUS MSG FLAP ISLN VAL.FOLLOWED FIM 27-51 FAULT TREE 818 AND REPLACED PRESSURE SWITCH ON FLAP/SLAT DEPRESSURIZATION  MODULE. RAN FLAPS ADD EMP:U85838 UNIT, FLAP & SL  OFF 19-2758-9-0002 2630 ON 19-2758-9-0002 3231 RESEATED #1 FSEU REF AMM 27-51-01 AND PRESSURE SWITCH CONNECTOR ON FLAP/SLAT DEPREASSURIZATION MODULE.  OPERATED SYSTEM. SYSTEM OPERATED NORMAL.  CYCLED FLAPS FULL MULTIPLE TIMES WITH NO MESSAGES.
